# SDR FDEA201408302361

- Difficulty date: August 30, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 71,836 hours, 16,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: NNB6786503
- Part serial: FX0046
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR UPPER FRAME CTR HINGE ATTACHMENT FOUND CRACKED AT APPROXIMATE STATION Y=1438.375.  AREA REPAIRED AS PER EA 1-3210-T0310973A   PART 1 TITLE: "LANDING GEAR - MAIN GEAR AND DOORS - MLG LT DOOR HINGE FRAME FOUND CRACKED" WORK INSTRUCTIONS. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REFER TO WRI 32101142 FOR DETAILS.
